# SDR CALA2022051301224

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 83,480 hours, 11,827 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Hydraulic Line
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CENTER HYD QTY DROPPED  TO .46RF TWO HOURS INTO  FLT WHILE AT CRUISE ...C HYD PRESS NORMAL ON INITIAL WALK AROUND FOUND HYDRAULIC FLUID LEAK, RIGHT WING FOUND CROSS UNION LEAKING REF LPC 32-32-56-03 ITEM 520. REMOVED TRAILING EDGE JUST OUTBOARD OF RIGHT LANDING GEAR. 2 EA PNLS AFT OF GEAR FOR ACCESS. SECURED LINE NO LEAKS NOTED. LEAK ONLY WITH GEAR UP. FOUND HYDRAULIC LINE CROSS UNION OUTBOARD OF RMLG ON REAR SPAR 674BB AND 652CB. CLEANED AREA AND REPLENISHED HYDRAULIC SYSTEM LEAKING WITH GEAR IN UP POSITION.  SECURED HYDRAULIC LINE TO REF AMM 12-12-01-613-059. FITTING REF AMM 29-00-99-790-801-C1, PERFORMED HYDRAULIC LEAK CHECK, CHECKS GOOD WITH NO LEAKS NOTED.  REINSTALLED PANELS ADD EMP:381113
